MathSciNet Relay Station
MathSciNet bibliographic data
MR1176060 (93f:58030) 58E05 (34C25 58F05 58F22 70H05)
Girardi, Mario; Matzeu, Michele Essential critical points of linking type and solutions of minimal period to superquadratic Hamiltonian systems. Nonlinear Anal. 19 (1992), no. 3, 237–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement